Gel'fand-Kirillov dimension for algebras associated with the Weyl algebra
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 17 (1972) no. 4, pp. 325-336.
@article{AIHPA_1972__17_4_325_0,
     author = {Joseph, A.},
     title = {Gel'fand-Kirillov dimension for algebras associated with the {Weyl} algebra},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {325--336},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {4},
     year = {1972},
     mrnumber = {338102},
     zbl = {0287.16011},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1972__17_4_325_0/}
}
TY  - JOUR
AU  - Joseph, A.
TI  - Gel'fand-Kirillov dimension for algebras associated with the Weyl algebra
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1972
SP  - 325
EP  - 336
VL  - 17
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1972__17_4_325_0/
LA  - en
ID  - AIHPA_1972__17_4_325_0
ER  - 
%0 Journal Article
%A Joseph, A.
%T Gel'fand-Kirillov dimension for algebras associated with the Weyl algebra
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1972
%P 325-336
%V 17
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1972__17_4_325_0/
%G en
%F AIHPA_1972__17_4_325_0
Joseph, A. Gel'fand-Kirillov dimension for algebras associated with the Weyl algebra. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 17 (1972) no. 4, pp. 325-336. http://archive.numdam.org/item/AIHPA_1972__17_4_325_0/

[1] I.M. Gel'Fand and A.A. Kirillov, Institut des Hautes Études Scientifiques, Publications Mathématiques, t. 31, 1966, p. 5. | Numdam | Zbl

[2] A. Joseph, J. Math. Phys., t. 13, 1972, p. 351. | Zbl

[3] Y. Chow, J. Math. Phys., t. 10, 1969, p. 975. | Zbl

[4] A. Simoni and F. Zaccaria, Nuovo Cimento, t. 59 A, 1969, p. 280. | MR | Zbl

[5] A. Joseph, Commun. Math. Phys., t. 17, 1970, p. 210. | MR | Zbl

[6] A. Joseph (to appear).

[7] N. Jacobson, Lie Algebras, p. 164-165, Th. 4 and 5, New York, Interscience, 1962. | MR | Zbl

[8] P.M. Cohn, Lie Groups, Chap. IV, Cambridge, Cambridge University Press, 1965. | MR

[9] L.P. Eisenhart, Continuous Groups of Transformations, p. 9, [2.1] and p. 283, [69.2], New York, Dover, 1963. | MR

[10] J. Dixmier, Bull. Soc. math. Fr., t. 96, 1968, p. 209. | Numdam | MR | Zbl